# SDR HALA0700461

- Difficulty date: October 31, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 955-958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SEAT TRACK AT LBL88.5 STATION 955-958 CORROSION BLEND OUT BEYOND SRM LIMITS.  REMOVED DAMAGED SEAT TRACK IAW SRM 53-00-52 FIG 201 REPAIR 3 FROM STATION 922-989.
